Ibuprofen tablets are pain relief medication that can also work as an anti-inflammatory.
They can be used to ease headaches, migraines, toothache, period pain, and inflammation caused by arthritis or sprains and strains.
You can pick up ibuprofen tablets in doses of 200mg or 400mg or as ibuprofen lysine.
It’s available as generic ibuprofen or as the active ingredient in big brands like Nurofen and Flarin, so you’ve got plenty of choices when you need to ease your pain.
If you’re looking for fast pain relief that can help you to manage your everyday aches and pains, ibuprofen tablets are a great choice that’s available over the counter and in regular shops and online pharmacies like Chemist4U.
The maximum dosage of ibuprofen tablets for adults is usually 1,200mg within 24 hours.
Most ibuprofen tablets come with 200mg or 400mg in each tablet, so you’ll need to check the patient information leaflet that comes with your medicine to make sure you’re taking the correct amount.
You can take one 400mg tablet or one to two 200mg tablets every 4 – 6 hours, making sure that you don’t take more than three 400mg tablets or six 200mg tablets in any 24-hour period.
If you’re taking ibuprofen lysine, your doses will be slightly different, so make sure to read the patient information leaflet before taking these tablets.
If you’re ever confused about whether you should take ibuprofen or the amount you should take, you should speak to your doctor or pharmacist for advice.
Ibuprofen lysine is a slightly different type of ibuprofen to the one that’s used in most tablets.
Ibuprofen lysine typically works more quickly than regular ibuprofen, as it’s thought that this type of ibuprofen is absorbed more quickly by your body.
If you want your ibuprofen tablets to ease your pain as quickly as possible, you may want to consider picking up a product that uses ibuprofen lysine as its active ingredient, if this is suitable for you.
If you’re pregnant then you should not take ibuprofen or ibuprofen lysine unless it’s prescribed by your doctor, especially if you’ve over 30 weeks.
It is thought that ibuprofen may be linked to some birth defects when taken during pregnancy and that it may even be linked to miscarriage when taken during early pregnancy.
If you think you need to take ibuprofen while you’re pregnant, you should speak to your doctor so they can help you to make the best decision for both you and your baby.
When you’re looking for alternative pain relief during your pregnancy, paracetamol is usually recommended by doctors and pharmacists as it’s much safer.
Ibuprofen tablets are a good way to manage headaches, migraines, and other everyday aches and pains.
Some other reasons why people use ibuprofen include:
Most Nurofen tablets contain ibuprofen or ibuprofen lysine as their active ingredient.
This means that Nurofen tablets work in the exact same way as regular ibuprofen tablets.
Just check the strength or dosage amount on the Nurofen’s packaging or in its patient information leaflet to see how much ibuprofen is in each product.
Ibuprofen and paracetamol is a pretty popular combination for those that find that a single dose of pain relief doesn’t quite make a difference and are looking for something a little more effective.
As long as you are over 16, read the patient information leaflets in both of these over-the-counter painkillers carefully, and make sure that you don’t take more than the recommended dose of either remedy, you can take these two medicines together without worrying.
Like all medications, ibuprofen can have side effects, although not everyone will experience them.
Some of the most common side effects of ibuprofen are:
For a full list of side effects of any medication, please read the patient information leaflet included with your medicine thoroughly.
Click below for an example of a patient information leaflet included with 200mg ibuprofen tablets, so you can see for yourself.